# SDR 2025FA0000109

- Difficulty date: February 17, 2025
- Submitted: February 17, 2025
- Operation: General aviation
- Aircraft: N227VA
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5502
- Aircraft time: 3,732 hours, 1,833 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 1159SCB51029
- Part serial: 1433646786
- Condition: Failed
- Location: Zone 200
- Part time: 3,733 hours, 1,834 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING KSAV, LEVELING OFF AT FL400 THE PILOT'S SIDE FRONT WINDOW OUTER PLY SHATTERED. CREW FOLLOWED THE CHECKLIST AND RETURNED TO KSAV.
